| Model Number |
H74939135152010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified external iliac artery.A 1.5mm x 20mm x 143cm coyote es balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after the first inflation at 5 atmospheres for 3 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.